# SDR IPXA2020101261247

- Difficulty date: October 12, 2020
- Submitted: October 14, 2020
- Operation: Air carrier
- Aircraft: N283UP
- Make and model: Doug MD-11F
- Aircraft serial: 48484
- Aircraft time: 77,083 hours, 17,117 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: NA EMERGENCY LIGHT BATTERY 1 LO FAULT.  R & R EMERGENCY LIGHT BATTERY POWER SUPPLY, PER MM33-51-01-400-802.
